# SDR MLJG20010613

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N790DM
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0828
- Engine: Cont IO470VO
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: AEC648029
- Condition: Broken
- Location: Rt Engine
- Part time: 328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING RT ENGINE NR 4 CYLINDER DUE TO A CRACK, NR 4 PISTON SKIRT FOUND BROKE OFF AT THE 4TH RING LAND.  ENGINE THEN REMOVED FROM ACFT FOR TEAR-DOWN INSPECTION.  I HAVE FOUND BROKEN PISTON SKIRTS ON THIS PARTICULAR ACFT ON 3 DIFFERENT ENGINES.
